| Model Number |
SA60AT |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that after intraocular lens (iol) implantation, the patient asked for lens replacement.The lens was removed and replaced with another lens in a secondary procedure.The clinical reason for explant was "incorrect power".Additional information was requested, but no further information is available.
Event or Problem Description
Additional information received and reported that the iol was exchanged for the same lens model but one and half diopter less power indicating the correct lens power was not implanted initially.There is no reported defect or fault with the iol.
Additional Manufacturer Narrative
Based on information received following submission of the initial report, this event does not meet criteria for reporting as a serious injury.The manufacturer internal reference number is: (b)(4).